<  Back to the Polytechnique Montréal portal

Approximation algorithms for the capacitated multi-item lot-sizing problem via flow-cover inequalities

Retsef Levi, Andrea Lodi and Maxim Sviridenko

Article (2008)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/20542/
Journal Title: Mathematics of Operations Research (vol. 33, no. 2)
Publisher: Institute for Operations Research and the Management Sciences
DOI: 10.1287/moor.1070.0305
Official URL: https://doi.org/10.1287/moor.1070.0305
Date Deposited: 18 Apr 2023 15:16
Last Modified: 05 Apr 2024 11:03
Cite in APA 7: Levi, R., Lodi, A., & Sviridenko, M. (2008). Approximation algorithms for the capacitated multi-item lot-sizing problem via flow-cover inequalities. Mathematics of Operations Research, 33(2), 461-474. https://doi.org/10.1287/moor.1070.0305

Statistics

Dimensions

Repository Staff Only

View Item View Item